On Some Characteristics of the Bivariate T-Distribution
| dc.contributor.author | Joarder, Anwar H. | |
| dc.date.accessioned | 2026-10-18T05:15:28Z | |
| dc.date.issued | 2007 | |
| dc.description.abstract | The bivariate t-distribution is a natural generalization of the bivariate normal distribution as a derived sampling distribution. For broad spectrum of researchers, the paper emphasizes the bivariate t-distribution as a mixture of bivariate normal distribution and an inverted gamma distribution. Moments and related characteristics of the distribution are presented from this perspective. | |
| dc.description.sponsorship | The author acknowledges the excellent research support provided by King Fahd University of Petroleum & Minerals, Saudi Arabia. | |
| dc.identifier.citation | Joarder, A. H. (2007). On some characteristics of the bivariate t-distribution. *International Journal of Modern Mathematics*, 2(2), 191-204. | |
| dc.identifier.uri | https://repository.ulab.edu.bd/handle/123456789/1229 | |
| dc.language.iso | en | |
| dc.publisher | International Journal of Modern Mathematics | |
| dc.subject | bivariate t-distribution | |
| dc.subject | product moments | |
| dc.subject | standardized moments | |
| dc.subject | correlation coefficient | |
| dc.subject | linear regression | |
| dc.title | On Some Characteristics of the Bivariate T-Distribution | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- On some characteristics of the bivariate t-distribution.pdf
- Size:
- 106.5 KB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed to upon submission
- Description: